# SDR VNAA2019061511101

- Difficulty date: June 15, 2019
- Submitted: June 15, 2019
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 34,817 hours, 34,931 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Indication
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT FL270, RECEIVED GEN 2 OFF CAUTION LIGHT.  THE CREW RAN THE QRH AND LIGHT REMAINED.  PER QRH, CREW SWITCHED GEN 2 OFF AND STARTED THE APU.  SHORTLY THEREAFTER CREW RECEIVED APU OIL TEMP CAUTION.  RAN QRH, REQUIRED TO LAND NEAREST SUITABLE.  EMERGENCY WAS DECLARED.   PERFORMED VISUAL CHECK OF RH IDG OIL LEVEL AND FILTER DELTA P'S. RESET IDG DISCONNECT MECHANISM.ALSO VERIFY APU OIL LEVEL AND H.O.T. SWITCH SECURITY. PERFORMED OPS CHECK OF APU AND IDG. OPS CHECK GOOD.
